# SDR DALA2024082308408

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0516184) CORROSION ON L/H STUB FRAME AT STA 303 WL 170. REMOVED AND REPAIRED DAMAGED L/H STUB FRAME @STA 303 WL 170 PER ER/A 620052-14 REV ORIGINAL.
